# SDR CALA9802011

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN INBOARD SUPPORT BRACKET AT LOWER END WHERE LT WING NR 1 L/E FLAP ACTUATOR IS MOUNTED.  A NEW SUPPORT BRACKET WAS INSTALLED IAW SRM 51-30-2, PAGE 3.
